# SDR DU4R2007167

- Difficulty date: September 13, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEPLY WORN CORNER FITTING OF NR 1 PYLON LT AFT LOWER CORNER AT AFT ENGINE MOUNTS.  REPAIRED BY BLENDING, HFEC NO RELEVANT INDICATIONS, FABRICATING AND INSTALLING REPAIR GUSSET 4.34" BY 2.88" BY 1.2" FROM 7050-T7451 IAW DELTA EA NR 463490-14AD DATED 9/12/07 APPROVED BY FAA FORM 8100-9.
